# SDR CA970528028

- Difficulty date: May 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL2151A10
- Engine: Pwa CA3
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: TF38003CL
- Condition: Dirve Sheared
- Location: #2 Engine
- Component: Thompsonxxxx
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

(CAN) RIGHT HAND ENGINE FUEL PUMP DRIVE SHEARED CAUSING FUEL STRAVATION TO THE RIGHT HAND ENGINE.
